# SDR ASAA2019102971159

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 44,098 hours, 13,203 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4758
- Condition: Failed
- Location: Fuel Qty
- Part time: 48,201 hours, 14,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS #1 TANK FUEL INDICATOR ON WING INTERMITTENT. GROUNDED - YES. REMOVED AND REPLACED #1 FUEL TANK ON WING INDICATOR REF B737-800 AMM 28-41-61-00-801.OPS TEST GOOD.
